# SDR SWIA201023611

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 27,907 hours, 25,632 cycles
- System (JASC): 7600 · Engine Controls
- Part: Amplifier
- Part number: 5071T98P03
- Part serial: LMDK2532
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 10,838 hours, 8,326 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WHILE SETTING TAKEOFF POWER THE LEFT ENGINE N1 ROLLED BACK 10-15 PERCENT.  (FLT 4620)  REPLACED LEFT ENGINE CONTROL AMPLIFIER P/N 5071T98P03, S/N ON LMDK2797, S/N OFF LMDK2532.
